# SDR UHLA2014120700855

- Difficulty date: December 7, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 28,868 hours, 17,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACK ON RIB 12 UPPER FLANGE BETWEEN FWD AND MID SPAR.  CUTOFF FWD UPPER FLANGE 15MM CRACK ON 12A AND INSTALLED SHEAR CLIPS IAW ETD 2014-170-103051.
